Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 17, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 24, 2011, 3:30 AM MST for 4 counties in Arizona. It took effect at Apr 24, 2011, 12:00 PM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 3:30 AM MST (10:30 UTC)
- In effect from
- Apr 24, 2011, 12:00 PM MST
- Expired
- Apr 24, 2011, 7:31 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2016 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111 WWUS75 KFGZ 241030 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 AM MST SUN APR 24 2011 AZZ008-011>017-040-241900- /O.NEW.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/ YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 330 AM MST SUN APR 24 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE LATE THIS MORNING BECOMING STRONG AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE EARLY EVENING. * WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON. * IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
091 WWUS75 KFGZ 241104 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 404 AM MST SUN APR 24 2011 AZZ008-241215- /O.CAN.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/ YAVAPAI COUNTY MOUNTAINS- 404 AM MST SUN APR 24 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY FOR PORTIONS OF NORTHERN ARIZONA DOES NOT INCLUDE YAVAPAI COUNTY AND THIS PORTION OF THE ADVISORY HAS BEEN CANCELLED. $$ AZZ011>017-040-241915- /O.CON.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 404 AM MST SUN APR 24 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE LATE THIS MORNING BECOMING STRONG AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE EARLY EVENING. * WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON. * IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
615 WWUS75 KFGZ 241301 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 601 AM MST SUN APR 24 2011 AZZ011>017-040-242115- /O.CON.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 601 AM MST SUN APR 24 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE LATE THIS MORNING BECOMING STRONG AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE EARLY EVENING. * WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON. * IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
180 WWUS75 KFGZ 241904 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1204 PM MST SUN APR 24 2011 ...GUSTY SOUTHWEST WINDS THIS AFTERNOON... .GUSTY SOUTHWEST WINDS WILL BLOW THIS AFTERNOON ACROSS NORTHEAST ARIZONA. PEAK WIND SPEEDS AS OF NOON MST INCLUDE: FLAGSTAFF AIRPORT 45 MPH LEUPP 44 MPH TWO GUNS 46 MPH WINSLOW AIRPORT 44 MPH ST JOHNS APT 46 MPH PARKS 50 MPH. AZZ011>017-040-250300- /O.CON.KFGZ.WI.Y.0017.000000T0000Z-110425T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 1204 PM MST SUN APR 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING: GUSTY SOUTHWEST WINDS HAVE DEVELOPED ACROSS THE ADVISORY AREA EARLY THIS AFTERNOON AND WILL CONTINUE UNTIL 8 PM MST. * WINDS: SOUTHWEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
181 WWUS75 KFGZ 250231 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 731 PM MST SUN APR 24 2011 ...WIND ADVISORY IS CANCELLED... .WIND GUSTS HAVE SUBSIDED ACROSS NORTHERN ARIZONA THIS EVENING AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. PEAK WIND GUSTS THROUGH 7 PM MST INCLUDE: LINDEN .................. 53 MPH. DONEY PARK .............. 51 MPH. SAINT JOHNS AIRPORT ..... 51 MPH. LUPTON ADOT ............. 50 MPH. TWO GUNS ADOT ........... 49 MPH. CONCHO .................. 49 MPH. LIMESTONE CANYON RAWS ... 48 MPH. WINSLOW AIRPORT ......... 48 MPH. FLAGSTAFF AIRPORT ....... 46 MPH. LEUPP ................... 46 MPH. TUBA CITY ............... 45 MPH. OVERGAARD ............... 44 MPH. SHOW LOW AIRPORT ........ 43 MPH. HOPI RAWS ............... 42 MPH. AZZ011>017-040-250345- /O.CAN.KFGZ.WI.Y.0017.000000T0000Z-110425T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... SHOW LOW...DILKON 731 PM MST SUN APR 24 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE SUBSIDED ACROSS NORTHERN ARIZONA THIS EVENING AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ RB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:30 AM MST, 0 minutes earlier.
Area forecast discussion, Apr 24, 3:30 AM MST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 AM MST SUN APR 24 2011 .SYNOPSIS...NEAR SEASONABLE TEMPERATURES AND BREEZY TO WINDY CONDITIONS WILL CONTINUE TODAY...ALONG WITH A CHANCE OF SHOWERS AND AFTERNOON THUNDERSTORMS. ANOTHER WEATHER DISTURBANCE WILL PRODUCE STRONG WINDS AGAIN ON TUESDAY. HIGH PRESSURE WILL BRING WARMER TEMPERATURES AND DIMINISHING WINDS BY MID WEEK. && .DISCUSSION...LOW-AMPLITUDE LONG-WAVE TROUGH PERSISTS OVER THE EASTERN PACIFIC AND SOUTHWEST STATES BRINGING A MOIST AND WINDY REGIME TO THE AREA. A STRONG JET EMBEDDED WITHIN THE TROUGH WILL MOVE ACROSS THE AREA LATER TODAY. VERTICAL MOTION ASSOCIATED WITH THE LEFT-FRONT QUAD OF THE JET AS SHOWN IN THE DIVQ FIELD SHOULD AID IN THE DEVELOPMENT OF SHOWERS AND AFTERNOON THUNDERSTORMS ACROSS THE AREA WITH THE BEST CHANCES GENERALLY FROM THE MOGOLLON RIM NORTHWARD. STRONG SOUTHWEST WINDS WILL DEVELOP AGAIN TODAY AND A WIND ADVISORY IS IN EFFECT FROM NOON THROUGH EARLY EVENING FOR PORTIONS OF EASTERN ARIZONA. WIND GUSTS OF UP TO 45 MPH ARE LIKELY THIS AFTERNOON IN THE ADVISORY AREA...WITH GUSTS OF UP TO 35 MPH ELSEWHERE. FOR MONDAY...WINDS BRIEFLY RELAX ACROSS THE AREA AND A DRIER AIR MASS MOVES ACROSS THE AREA ENDING THE CHANCES OF SHOWERS. ANOTHER WEATHER DISTURBANCE MOVES ACROSS THE AREA ON TUESDAY AND WINDS WILL INCREASE ONCE AGAIN. LOW AFTERNOON RELATIVE HUMIDITIES AND BREEZY TO STRONG WINDS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS DEVELOPING TUESDAY AFTERNOON. WEAK RIDGING DEVELOPS FOR THE LATTER HALF OF THE WEEK AND WINDS SHOULD DIMINISH. TEMPS WILL WARM TO MUCH ABOVE SEASONABLE READINGS. MODELS ARE IN GENERAL AGREEMENT INTO THE WEEKEND BUT BEGIN TO DIVERGE SIGNIFICANTLY THEREAFTER. ECMWF AND GEM BOTH DEVELOP A STRONG TROUGH OVER THE SOUTHWEST WHILE THE GFS KEEPS THE SYSTEM OFFSHORE. LOW CONFIDENCE IN ANY SOLUTION AT THIS TIME BUT WILL ADD A SLIGHT CHANCE OF SHOWERS FOR EARLY NEXT WEEK BASED IN THE SIMILARITIES OF THE ECMWF AND GEM SOLUTIONS. && .AVIATION...FOR THE 12Z PACKAGE...A LOW PRESSURE SYSTEM MOVING ACROSS THE STATE TODAY WILL BRING A CHANCE FOR SHOWERS TO AREAS NORTH OF A KFLG-KINW-RQE LINE THROUGH THIS EVENING. EXPECT PRIMARILY VFR CONDITIONS WITH CIGS IN THE 4-8 KFT AGL RANGE...WITH LOCAL MVFR CONDITIONS IN AND NEAR SHOWERS. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE THIS AFTERNOON IN THESE AREAS. IN ADDITION...EXPECT ANOTHER ROUND OF GUSTY SW WINDS 15-25 KT WITH GUSTS 30-40 KT THIS AFTERNOON...WITH THE STRONGEST GUSTS ANTICIPATED EAST OF THE MOGOLLON RIM. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...TODAY THROUGH MONDAY...A TROUGH MOVING ACROSS THE STATE TODAY WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS NORTH OF A FLAGSTAFF TO WINDOW ROCK LINE. GUSTY SOUTHWEST WINDS WILL ALSO DEVELOP THIS AFTERNOON...WITH THE STRONGEST WINDS EXPECTED ALONG AND EAST OF THE MOGOLLON RIM WHERE GUSTS COULD EXCEED 40 MPH. EXPECT RH VALUES TO REMAIN HIGH ENOUGH THIS AFTERNOON TO LIMIT ANY CRITICAL FIRE WEATHER CONCERNS. THE TROUGH PUSHES EAST OF THE STATE MONDAY WITH DRY WEATHER AND BREEZY AFTERNOON WINDS. TEMPERATURES WILL ALSO BE A FEW DEGREES WARMER. TUESDAY THROUGH THURSDAY...A DRY COLD FRONT IS FORECAST TO MOVE ACROSS THE REGION TUESDAY. VERY DRY CONDITIONS AND LOW RH VALUES ARE EXPECTED TUESDAY WITH STRONG NORTHWEST WINDS DEVELOPING. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER MUCH OF THE AREA. MODERATE WESTERLY FLOW RETURNS MID WEEK FOR CONTINUED DRY WEATHER AND ABOVE NORMAL TEMPERATURES. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM NOON TO 800 PM MST FOR AZZ011>017-040. && PUBLIC....................DB AVIATION/FIRE WX..........MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 23, 9:04 PM MST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 904 PM MST SAT APR 23 2011 AZZ004>018-037>040-241115- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 904 PM MST SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...THE MAIN HAZARD WILL BE CHANCES FOR THUNDERSTORM ACTIVITY. MONDAY...NO WEATHER HAZARDS ARE EXPECTED. TUESDAY...POSSIBLE ADVISORY LEVEL NORTHWESTERLY WINDS ARE FORECAST. WEDNESDAY THROUGH FRIDAY...NO WEATHER HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RB
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:28 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.